Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

Bilinear transformation of polynomials

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
1 Author(s)

An algorithm for computing the coefficients of a polynomial equation resulting from a bilinear transformation of its variable is described, which compares favorably with the matrix method proposed by Power and improved by Jury and Chan, and which is simpler and easier to program.

Published in:

Circuits and Systems, IEEE Transactions on  (Volume:21 ,  Issue: 6 )